Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 47, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 3, 2020, 8:39 AM CDT for LeFlore County, Oklahoma. It took effect at Apr 3, 2020, 3:13 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2020, 8:39 AM CDT (13:39 UTC)
- In effect from
- Apr 3, 2020, 3:13 PM CDT
- Expired
- Apr 5, 2020, 7:27 AM CDT
- In force
- 40 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2).
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
180 WGUS44 KTSA 031339 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 839 AM CDT Fri Apr 3 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-032139- /O.NEW.KTSA.FL.W.0047.200404T0112Z-200406T0945Z/ /PANO2.1.ER.200404T0112Z.200404T1800Z.200406T0345Z.NO/ 839 AM CDT Fri Apr 3 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from this evening to late Sunday night, or until the warning is cancelled. * At 6:30 AM Friday, the stage was 24.60 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage this evening and continue to rise to near 32.0 feet by early Saturday afternoon. The river is expected to fall below flood stage late Sunday evening. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ Lacy
8 follow-up statements
133
WGUS84 KTSA 031909
FLSTSA
Flood Statement
National Weather Service Tulsa OK
209 PM CDT Fri Apr 3 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-040310-
/O.CON.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200403T2123Z.200404T0600Z.000000T0000Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At 1:00 PM Friday, the stage was 21.35 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage late this afternoon and continue to rise to near
23.0 feet Saturday morning. The river will then slowly fall but will
remain above flood stage thru Wednesday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-040309-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200407T1800Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday evening, or until the warning is cancelled.
* At 1:00 PM Friday, the stage was 356.8 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is expected to rise above flood stage by this
afternoon and continue to rise to near 358.0 feet by Sunday before
dawn. The river will then begin falling Sunday evening to just below
flood stage by Tuesday evening and will remain there until further
notice.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-040309-
/O.EXT.KTSA.FL.W.0047.200403T2013Z-200405T1345Z/
/PANO2.1.ER.200403T2013Z.200404T1200Z.200405T0745Z.NO/
209 PM CDT Fri Apr 3 2020
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 1:30 PM Friday, the stage was 28.45 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Panama is expected to rise above
flood stage late this afternoon and continue to rise to near 32.4
feet by Saturday morning. The river is expected to fall below flood
stage Sunday before dawn.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road
east of Panama is flooded.
* Impact...At 33.0 feet, moderate flooding of agricultural lands
occurs between Shady Point and Arkoma. Williams Road east of Panama
and some local farm roads are flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
Lacy298 WGUS84 KTSA 040055 FLSTSA Flood Statement National Weather Service Tulsa OK 755 PM CDT Fri Apr 3 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-040855- /O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1305Z/ /PANO2.1.ER.200403T1956Z.200404T1200Z.200405T0705Z.NO/ 755 PM CDT Fri Apr 3 2020 The Flood Warning continues for The Poteau River near Panama. * until Sunday morning, or until the warning is cancelled. * At 7:30 PM Friday, the stage was 30.19 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 32.1 feet Saturday morning. The river is expected to fall below flood stage Sunday before dawn. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
864 WGUS84 KTSA 040802 FLSTSA Flood Statement National Weather Service Tulsa OK 302 AM CDT Sat Apr 4 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-041601- /O.CON.KTSA.FL.W.0047.000000T0000Z-200405T1305Z/ /PANO2.1.ER.200403T1956Z.200404T1200Z.200405T0705Z.NO/ 302 AM CDT Sat Apr 4 2020 The Flood Warning continues for The Poteau River near Panama. * until Sunday morning, or until the warning is cancelled. * At 2:30 AM Saturday, the stage was 30.84 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 32.1 feet this morning. The river is expected to fall below flood stage Sunday before dawn. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point and Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
299
WGUS84 KTSA 041341
FLSTSA
Flood Statement
National Weather Service Tulsa OK
841 AM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-042141-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1800Z.000000T0000Z.NO/
841 AM CDT Sat Apr 4 2020
...Flood Warning extended until further notice...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At 8:00 AM Saturday, the stage was 22.41 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 22.6 feet this afternoon then begin slowly falling. The river
will remain above flood stage between 22 and 22.5 feet thru next
Thursday.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-042141-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T1200Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T0600Z.NO/
841 AM CDT Sat Apr 4 2020
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday morning, or until the warning is cancelled.
* At 8:00 AM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
this evening and then begin falling. The river is expected to fall
below flood stage Wednesday before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-042141-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T0916Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0316Z.NO/
841 AM CDT Sat Apr 4 2020
The Flood Warning continues for
The Poteau River near Panama.
* until late tonight, or until the warning is cancelled.
* At 7:30 AM Saturday, the stage was 30.86 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by tonight.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
Lacy370
WGUS84 KTSA 041859
FLSTSA
Flood Statement
National Weather Service Tulsa OK
159 PM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-050259-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200408T0000Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1800Z.NO/
159 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday evening, or until the warning is cancelled.
* At 1:00 PM Saturday, the stage was 22.17 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren is falling and will
fall below flood stage this evening. However, the river will begin
rising again tomorrow afternoon, rising to near flood stage by early
Monday evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-050258-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200409T0000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1800Z.NO/
159 PM CDT Sat Apr 4 2020
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday evening, or until the warning is cancelled.
* At 1:00 PM Saturday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
this evening. The river will fall below flood stage early Wednesday
afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-050258-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1545Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0945Z.NO/
159 PM CDT Sat Apr 4 2020
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 1:30 PM Saturday, the stage was 30.67 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$874
WGUS84 KTSA 050106
FLSTSA
Flood Statement
National Weather Service Tulsa OK
806 PM CDT Sat Apr 4 2020
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
ARC033-131-050905-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 21.62 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren has fallen below flood
stage this evening. However, the river will begin rising again
tomorrow afternoon, rising to near flood stage by early Monday
evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-050905-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 357.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by
Sunday before dawn. The river will fall below flood stage late
Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-050905-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1415Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0815Z.NO/
806 PM CDT Sat Apr 4 2020
The Flood Warning continues for
The Poteau River near Panama.
* until Sunday morning, or until the warning is cancelled.
* At 7:30 PM Saturday, the stage was 30.19 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early Sunday morning.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams
Road east of Panama is flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$650
WGUS84 KTSA 050823
FLSTSA
Flood Statement
National Weather Service Tulsa OK
323 AM CDT Sun Apr 5 2020
...The Flood Warning continues for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-051623-
/O.CON.KTSA.FL.W.0048.000000T0000Z-200407T1800Z/
/VBUA4.1.ER.200404T0124Z.200404T1230Z.200407T1200Z.NO/
323 AM CDT Sun Apr 5 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 3:00 AM Sunday, the stage was 21.05 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren fell below flood
stage Saturday evening. However, the river will begin rising again
this afternoon, rising to near flood stage by early Monday
evening. The river will remain near flood stage through at least
midday Tuesday before falling again late Tuesday.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-051623-
/O.CON.KTSA.FL.W.0031.000000T0000Z-200408T2000Z/
/OZGA4.1.ER.200319T1218Z.200320T1800Z.200408T1400Z.NO/
323 AM CDT Sun Apr 5 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Wednesday afternoon, or until the warning is cancelled.
* At 2:00 AM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is near crest now and will fall below flood
stage by late Wednesday morning.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-051418-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/
/PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0818Z.NO/
323 AM CDT Sun Apr 5 2020
...Flood Warning extended until this morning...
The Flood Warning continues for
The Poteau River near Panama.
* until this morning, or until the warning is cancelled.
* At 2:30 AM Sunday, the stage was 29.11 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early this morning.
* Impact...At 29.0 feet, minor agricultural flooding occurs.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$120 WGUS84 KTSA 051227 FLSTSA Flood Statement National Weather Service Tulsa OK 727 AM CDT Sun Apr 5 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-051257- /O.CAN.KTSA.FL.W.0047.000000T0000Z-200405T1418Z/ /PANO2.1.ER.200403T1956Z.200404T1215Z.200405T0805Z.NO/ 727 AM CDT Sun Apr 5 2020 The Flood Warning is cancelled for The Poteau River near Panama. * At 6:30 AM Sunday, the stage was 28.30 feet. * Flood stage is 29.0 feet. * The river fell below flood stage early this morning. * Forecast...The Poteau River near Panama will continue falling and remain below flood stage. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 3, 6:41 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 3, 6:41 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 641 AM CDT Fri Apr 3 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Mainly IFR conditions will prevail through the forecast period, with some improvement to MVFR possible overnight tonight at the northeast Oklahoma sites. Areas of light rain or drizzle will occur today into this evening. && .PREV DISCUSSION... /Issued 259 AM CDT Fri Apr 3 2020/ DISCUSSION... Winter is set to make an encore performance across eastern Oklahoma and western Arkansas over the next 24 hours. This is especially true for northeast Oklahoma where some areas could see temperatures below freezing early Saturday morning. A strong cold front is currently working through the Tulsa metro area with temperatures set to fall a good 20 degrees over the next hour or so. Temperatures will fall or remain steady across the area Today as the front works through the region. As mentioned earlier, temperatures are forecast to bottom out near freezing across portions of Osage and Washington Counties in northeast Oklahoma early Saturday morning. Will not issue any type of freeze headline at this time. However, later shifts may need to issue if the forecast of below freezing temperatures becomes more certain. Scattered showers and thunderstorms have blossomed in advance of the cold front this morning in a zone of isentropic lift. This activity is expected to persist through the morning hours. More showers and isolated thunderstorms are possible later this afternoon and into tonight as the 850MB front moves into the region. The potential for rain showers across southeast Oklahoma and western Arkansas will linger through Saturday afternoon. After a dry Saturday night, the potential for showers and eventually thunderstorms returns Sunday and continues through Tuesday as moisture increases across the area before a cold front moves through the region Tuesday night. More showers and thunderstorms will be possible Wednesday night into Thursday as the next cold front settles into the area. As far as temperatures go, after our cold snap Today and Saturday, above normal readings are expected for the remainder of the forecast period. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....05
Hazardous weather outlook, Apr 3, 5:19 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 AM CDT Fri Apr 3 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 AM CDT Fri Apr 3 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. WINTER WEATHER. ICE ACCUMULATION. RISK...Limited. AREA...Northern Osage County. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are occurring across parts of far eastern Oklahoma and northwest Arkansas early this morning. Additional thunderstorms will be possible later today into this evening near and behind a strong cold front that is moving southeast across the area. Severe weather is not expected. Light freezing rain or freezing drizzle will be possible this morning across northern Osage County, where temperatures have fallen to near the freezing mark. A few slick spots may develop on bridges and overpasses. Temperatures will warm above freezing by late morning, ending the threat of freezing precipitation. Northerly winds behind the cold front will gust to near 30 miles an hour at times today across parts of northeast Oklahoma. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...No Hazards. SUNDAY through THURSDAY...Thunderstorm Potential. EXTENDED DISCUSSION... A series of upper level disturbances will move across the area bringing near daily chances of showers and thunderstorms from Sunday night through at least the middle of next week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.